JournalsjstVol. 10, No. 2pp. 463–513

Calderón problem for Yang–Mills connections

  • Mihajlo Cekić

    Max-Planck Institut für Mathematik, Bonn, Germany
Calderón problem for Yang–Mills connections cover
Download PDF

A subscription is required to access this article.

Abstract

We consider the problem of identifying a unitary Yang–Mills connection \nabla on a Hermitian vector bundle from the Dirichlet-to-Neumann (DN) map of the connection Laplacian \nabla^*\nabla over compact Riemannian manifolds with boundary. We establish uniqueness of the connection up to a gauge equivalence in the case of trivial line bundles in the smooth category and for the higher rank case in the analytic category, by using geometric analysis methods.

Moreover, by using a Runge-type approximation argument along curves to recover holonomy, we are able to uniquely determine both the bundle structure and the connection. Also, we prove that the DNmap is an elliptic pseudodifferential operator of order one on the restriction of the vector bundle to the boundary, whose full symbol determines the complete Taylor series of an arbitrary connection, metric and an associated potential at the boundary.

Cite this article

Mihajlo Cekić, Calderón problem for Yang–Mills connections. J. Spectr. Theory 10 (2020), no. 2, pp. 463–513

DOI 10.4171/JST/302